# SDR DHLA2009743DH566

- Difficulty date: November 11, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER LOWER RUDDER L/E LT AND RT SIDES WITH WEAR DUE TO CHAFING AGAINST RUB SEAL.  REPAIRED LWR RUDDER FROM RUD STA 60.387 TO RUD STA 154.185 RT AND FROM RUD STA 81.983 TO RUD STA 154.185 LT IAW B727 SRM 55-40-3 FIG 1.
